Endometriosis UK

Cramping after exercise - Mirena?

I'm just wondering if anyone else has experienced this... I had my Mirena fitted in November, and 2 months ago started a PT programme. The first 6 weeks were absolutely fine, but for at least the last 2 weeks I get really bad abdominal cramps that come on about 1-2 hours after my session ends, and today I also got some spotting too. It's awful to the point where I'm doubled over and using hot water bottles & painkillers.

The rest of the time I am symptom-less, it's only after exercise that I get the pain. I have no other symptoms such as discharge, etc.

Any ideas what this could be? I have a telephone apt with my GP but it's not until next Friday.

Any advice appreciated xx

2 Replies
oldestnewest

I asked similar not so long ago. Ive noticed if i do long distance walks or runs im the same and the cramps are awful with bleeding. Norm 24hrs im ok but just wnted you to know your not alone x

1 like
Reply

Thanks so much for your reply, it's always good to know you're not alone. I really hope yours subside, and I'll let you know if I get any advice from my GP after my appointment x

Reply

You may also like...